# SDR QML2008F00018

- Difficulty date: October 4, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N405LN
- Make and model: Bell 412
- Aircraft serial: 33025
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076153001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED A MASTER CAUTION LIGHT WITH AN ASSOCIATED HYD CAUTION LIGHT.  NR 2 HYD PRESSURE GAUGE INDICATED 0 PRESSURE. REFERRED TO CHECKLIST AND MANEUVERED ACFT FOR LANDING.  AFTER COMPLETING ALL IMMEDIATE ACTION AND CHECKLIST STEPS, WEATHER, TERRAIN AND DISTANCE TO NEAREST FACILITY CONSIDERED, WE PERFORMED A PRECAUTIONARY LANDING  AND NOTIFIED MX AND MANAGEMENT.  MX WAS ABLE TO IDENTIFY THAT A HYDRAULIC LINE ASSY HAD A SLOW LEAK, DEPLETING HYD SYSTEM TO APPROXIMATELY 3/4 QUART.  SYSTEM FELL OFFLINE.  TORQUED LINE ASSY AND RESERVICED SYS.  GROUND RUN FOR 30 MINUTES, OPS CHECKED & LEAK CHECKED, FOUND SERVICEABLE.
